Follow
Hector Sanchez Morgado
Hector Sanchez Morgado
Profesor de Matemáticas UNAM
Verified email at matem.unam.mx - Homepage
Title
Cited by
Cited by
Year
Time-dependent mean-field games in the subquadratic case
DA Gomes, EA Pimentel, H Sánchez-Morgado
Communications in Partial Differential Equations 40 (1), 40-76, 2015
1032015
Time-dependent mean-field games in the superquadratic case
DA Gomes, E Pimentel, H Sánchez-Morgado
ESAIM: Control, Optimisation and Calculus of Variations 22 (2), 562-580, 2016
1022016
A stochastic Evans-Aronsson problem
D Gomes, H Sánchez Morgado
Transactions of the American Mathematical Society 366 (2), 903-929, 2014
622014
A-priori estimates for stationary mean-field games
DA Gomes, GE Pires, H Sánchez-Morgado
NETWORKS AND HETEROGENEOUS MEDIA, 2012
592012
Physical solutions of the Hamilton-Jacobi equation
N Anantharaman, R Iturriaga, P Padilla, H Sánchez-Morgado
Discrete and Continuous Dynamical Systems Series B 5 (3), 513, 2005
492005
Limit of the infinite horizon discounted Hamilton-Jacobi equation
R Iturriaga, H Sánchez-Morgado
Discrete and Continuous Dynamical Systems-B 15 (3), 623-635, 2011
382011
Weak solutions of the Hamilton-Jacobi equation for time periodic Lagrangians
G Contreras, R Iturriaga, H Sanchez-Morgado
arXiv preprint arXiv:1307.0287, 2013
342013
Mather measures selected by an approximation scheme
D Gomes, R Iturriaga, H Sánchez-Morgado, Y Yu
Proceedings of the American Mathematical Society 138 (10), 3591-3601, 2010
292010
Hyperbolicity and exponential convergence of the Lax-Oleinik semigroup
R Iturriaga
Journal of Differential Equations 246 (5), 1744-1753, 2009
142009
On the stochastic Aubry-Mather theory
R Iturriaga, H Sánchez-Morgado
Bol. Soc. Mat. Mexicana (3) 11 (1), 91-99, 2005
142005
R-torsion and zeta functions for analytic Anosov flows on 3-manifolds
H Sánchez-Morgado
Transactions of the American Mathematical Society 348 (3), 963-973, 1996
131996
On some singular mean-field games
M Cirant, DA Gomes, EA Pimentel, H Sánchez-Morgado
American Institute of Mathematical Sciences (AIMS), 2021
11*2021
Free time minimizers for the three-body problem
R Moeckel, R Montgomery, H Sánchez Morgado
Celestial Mechanics and Dynamical Astronomy 130, 1-28, 2018
102018
Busemann functions for the N-body problem
B Percino, H Sánchez-Morgado
Archive for Rational Mechanics and Analysis 213, 981-991, 2014
102014
Lefschetz formulae for Anosov flows on 3-manifolds
H Sánchez-Morgado
Ergodic Theory and Dynamical Systems 13 (2), 335-347, 1993
101993
Finsler metrics and action potentials
R Iturriaga, H Sánchez-Morgado
Proceedings of the American Mathematical Society 128 (11), 3311-3316, 2000
62000
Reidemeister torsion and Morse-Smale flows
H Sanchez-Morgado
Ergodic Theory and Dynamical Systems 16 (2), 405, 1996
61996
A minimax selector for a class of Hamiltonians on cotangent bundles
R Iturriaga, H Sánchez-Morgado
International Journal of Mathematics 11, 1147 (2000), 2000
52000
The Lax-Oleinik semi-group on graphs
R Iturriaga, HS Morgado
arXiv preprint arXiv:1601.03577, 2016
42016
On the creation of conjugate points for Hamiltonian systems
G Contreras, R Iturriaga, H Sánchez-Morgado
Nonlinearity 11, 355, 1998
41998
The system can't perform the operation now. Try again later.
Articles 1–20